# SDR AU961195

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: AN35
- Condition: Sheared
- Location: Crew-Pass Door S
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER MAIN ENTRANCE DOOR DRIVE CAPSTAN CABLE CLAMP BOLT  SHEARED ALLOWING THE DOOR TO INDICATE `LOCKED' WHEN THE LOWERLOCK PINS WERE ONLY PARTIALLY LOCKED
